MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B

ABBOTT MEDICAL 8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Model Number 6170
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
Related manufacturer report 1627487-2020-48515.Related manufacturer report 1627487-2021-01049.It was reported that high impedance issue was observed on the leads.One extension was explanted on (b)(6) 2021 procedure.High impedance issue was still observed, and lead damage was observed on one of the leads.Both leads were explanted, and new leads were implanted.It is unknown which lead had a damage issue therefore both leads are being reported.There were no complications during the procedure.Patient was stable.
 
Additional Manufacturer Narrative
The complaint for high impedance was not confirmed.Two leads were returned, they were designated lead a and lead b.Lead a was returned complete.Microscopic inspection revealed, instrumentation damage to the lead body 12.9cm distal to the stimulation end.The lead was functionally tested and passed all testing.

Brand Name
8CH INFINITY DBS LEAD KIT, 30CM, 0.5, B
Common Device Name
DBS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
MDR Report Key11299075
Report Number1627487-2021-01048
Device Sequence Number4830887
Product Code MHY
UDI-Device Identifier05415067020635
UDI-Public05415067020635
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2018
Device Model Number6170
Device Catalogue Number6170
Device Lot Number5359595
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/29/2021
Supplement Date Received by Manufacturer03/02/2021
Initial Report FDA Received Date02/08/2021
Supplement Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS EXTENSION; DBS LEAD; DBS EXTENSION; DBS LEAD
Outcome Attributed to Adverse Event Other;